# SDR 2001FA0000361

- Difficulty date: September 20, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N375AB
- Make and model: Cessna T210L
- Aircraft serial: 21061352
- Engine: Cont TSIO520*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Left Wing
- Part time: 3,505 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB CRACKED WHERE LEFT FLAP BELLCRACK SUPPORT BRACKETS ARE MOUNTED, CRACK RUNS FROM INBOARD LOWER SUPPORT BRACKET RIVET HOLE APPROX. ONE(1) INCH IN LENGTH DOWN AND TO THE LEFT.  PROBABLE CAUSE:  FLAPS EXTENDED AT TOO HIGH OF AN AIRSPEED.
